MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES; ACETABULAR CUP
Model Number 01.32.152DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 september 2020: lot 172585: (b)(4) items manufactured and released on 03-oct-2017.Expiration date: 2022-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3244hcat hooded pe hc liner ø32/e (k132879) lot.160915.Batch review performed on 08 september 2020: lot 160915: (b)(4) items manufactured and released on 22-mar-2016.Expiration date: 2021-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.173291.Batch review performed on 08 september 2020: lot 173291: (b)(4) items manufactured and released on 07-sep-2017.Expiration date: 2022-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: quadra-h 01.12.23sn cementless, ha coated std stem size 3, short neck (k082792) lot.163273.Batch review performed on 08 september 2020: lot 163273: (b)(4) items manufactured and released on 12-aug-2016.Expiration date: 2021-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed, 1 month after primary surgery, due to infection.Right side.

Brand Name
CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10612281
Report Number3005180920-2020-00662
Device Sequence Number2729955
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2022
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number172585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight133